# SDR SWIA202512190905

- Difficulty date: September 5, 2025
- Submitted: December 19, 2025
- Operation: Air carrier
- Aircraft: N910EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7727
- Aircraft time: 41,507 hours, 38,215 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 460.00 FITTING IS CRACKED ON THE OTBD SIDE OF LBL 9, FLOORBEAM. REMOVED AND INSTALLED SERVICEABLE FITTING AT BS 460 IAW REO 601R-53-41-3353, REV-.   COMPLETED TASK CARD 51-900-1003-SKY. REFERENCE CONTINUATION CARD FOR WORK PERFORMED.
